# SDR SWAA107887

- Difficulty date: December 15, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 36,978 hours, 21,393 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111A2401
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING BOX STIFFENER CRACKED AT BS 540, LBL 32.  REMOVED AND REPLACED STIFFENER PER SRM.
